MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8666
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
On 23rd march, 2023 getinge became aware of an issue related to the washer disinfector with the model name 8666.As it was stated, there was a water leak alarm in the drying program and leak under the washer disinfector.It was reported that two people slipped but no injury was noticed.Nevertheless, we decided to report the issue in abundance of caution as we cannot confirm that similar event would not contributed to the serious injury if recur.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 23rd march, 2023 getinge received information about the event, which was related to the 86-series washer disinfector.As it was stated, there was a water leak alarm in the drying program and leak under the washer disinfector.It was reported that two people slipped but no injury was noticed.The review of reportable events registered for 86-series devices under the getinge disinfection ab trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that triggered further scrutiny.The result of this investigation allows us to conclude that problem is a consequence of the failure during assembly work in the manufacturing process.In order to avoid such incidents in the future, awareness was carried out by the manufacturer for production employees and was attached to the record.None of the provided information indicates that upon the event occurrence the device was being used for patient treatment or diagnosis.During the investigation, it was found that in the past none of the reported customer product complaints, where someone slipped on the wet floor have actually led to serious injury or death.A getinge service technician visited the customer site, resolved the problem and returned the device for usage, which is now fully operational.We believe that devices in the market are performing correctly overall.Given the circumstances we shall continue to monitor for any further events of this nature.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
dennis genito
ljungadalsgatan 11
vaxjo 
MDR Report Key16627131
Report Number9616031-2023-00013
Device Sequence Number11876553
Product Code MEC
UDI-Device Identifier07340153700253
UDI-Public(01)07340153700253
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8666
Device Catalogue NumberS-8666913-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown